On bounds of holomorphic sectional curvature

Show simple item record

dc.contributor.author Wali, Augustus N.
dc.date.accessioned 2015-01-30T08:59:14Z
dc.date.available 2015-01-30T08:59:14Z
dc.date.issued 2005
dc.identifier.citation East African Journal of Physical Sciences, 6(1), 49-53. en_US
dc.identifier.uri http://hdl.handle.net/123456789/773
dc.description.abstract The aim of this paper is to study holomorphic sectional curvature and bounds on the holomorphic sectional curvature of an indefinite invariant submanifold of an indefinite complex space form.
dc.language.iso en en_US
dc.title On bounds of holomorphic sectional curvature en_US
dc.type Article en_US

Files in this item

This item appears in the following Collection(s)

Show simple item record

Search Repository


My Account